umu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Codegree thresholds for covering 3-uniform hypergraphs
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2016 (engelsk)Inngår i: SIAM Journal on Discrete Mathematics, ISSN 0895-4801, E-ISSN 1095-7146, Vol. 30, nr 4, s. 1899-1917Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Given two 3-uniform hypergraphs F and G = (V, E), we say that G has an F-covering if we can cover V with copies of F. The minimum codegree of G is the largest integer d such that every pair of vertices from V is contained in at least d triples from E. Define c(2)(n, F) to be the largest minimum codegree among all n-vertex 3-graphs G that contain no F-covering. Determining c(2)(n, F) is a natural problem intermediate (but distinct) from the well-studied Turan problems and tiling problems. In this paper, we determine c(2)(n, K-4) (for n > 98) and the associated extremal configurations (for n > 998), where K-4 denotes the complete 3-graph on 4 vertices. We also obtain bounds on c(2)(n, F) which are apart by at most 2 in the cases where F is K-4(-) (K-4 with one edge removed), K-5(-), and the tight cycle C-5 on 5 vertices.

sted, utgiver, år, opplag, sider
2016. Vol. 30, nr 4, s. 1899-1917
Emneord [en]
3-graphs, covering, codegree, extremal
HSV kategori
Identifikatorer
URN: urn:nbn:se:umu:diva-130142DOI: 10.1137/15M1051452ISI: 000391960000001OAI: oai:DiVA.org:umu-130142DiVA, id: diva2:1064523
Tilgjengelig fra: 2017-01-12 Laget: 2017-01-12 Sist oppdatert: 2018-06-09bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Falgas–Ravry, Victor

Søk i DiVA

Av forfatter/redaktør
Falgas–Ravry, Victor
Av organisasjonen
I samme tidsskrift
SIAM Journal on Discrete Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 160 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf